Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Minimum covers for arcs of constant length


Authors: George Poole and John Gerriets
Journal: Bull. Amer. Math. Soc. 79 (1973), 462-463
MSC (1970): Primary 52A45, 52A40
DOI: https://doi.org/10.1090/S0002-9904-1973-13215-X
MathSciNet review: 0315601
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John Gerriets and George Poole, Covers accommodating curves of constant length (submitted).
  • 2. Leo Moser, Poorly formulated unsolved problems of combinatorial geometry (mimeographed).
  • 3. John E. Wetzel, Sectorial covers for curves of constant length, Canad. Math. Bull. 16 (1973), 367–375. MR 0362009, https://doi.org/10.4153/CMB-1973-058-8

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 52A45, 52A40

Retrieve articles in all journals with MSC (1970): 52A45, 52A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13215-X